# SDR SIMA20130808008

- Difficulty date: August 8, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 23,884 hours, 20,201 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT HAS BROKEN WIRES.  R & R LIGHT IAW AMM 33-50-12, OPS CHECKED GOOD.
